# SDR AALA201705319018

- Difficulty date: May 30, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 52,549 hours, 19,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 8 RIGHT EMERGENCY EXIT LIGHT PLASTIC LENS ON SEAT MISSING. REPLACED THE LENS.  OK FOR SERVICE.
